Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
antiDidactic

BP and acne scars...

Recommended Posts

Well, I've been googling and searching these forums, and I just want some more information on it. I know this has been posted before, and I apologize.

I have no pimples left, only scars. They're not pitted or anything, but a few of these are raised. They're not too bad, but it's just the redness that's annoying.

My dermatologist prescribed me the following (for acne in general, not just scars. He insists that there is absolutely nothing he could do about acne scars. Encouraging, right?):

Doryx (oral), Benzaclin (BP topical), Retin-A (topical), and Aczone (topical).

I heard that BP could actually prolong the redness of scars. Is this true? Personal experience/proof?

Also, I heard that Retin-A is better for helping scars, while Aczone doesn't really help either.

Any thoughts? Should I stop using the Benzaclin/BP on my scars, and only on the occasional pimple?

Please, and thank you. :angel:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×